MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFPS45
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device's cuff was leaking.No patient injury was reported.
 
Event or Problem Description
It was reported the device's cuff was leaking.No patient injury was reported.
 
Additional Manufacturer Narrative
Other text: h6: event problem and evaluation codes: updated.H10: device evaluation: samples received: one (1) sample was received from p/n 67pfps45 l/n unknown without its original packaging inside a ziploc bag, in used conditions and without its certificate of decontamination.Visual inspection: visual inspection was performed at 12? under normal lighting to received unit, in order to detect any damage on the cuff, airline or pilot balloon.Results: no damaged could be detected.Functional test: the sample was tested on leak test.The test was performed under water as per mp bivona tt-tj130 rev.102 ? wi-mfg./inspect instructions and av-10006853 rev.101 - leak testing and cuff symmetry visual aid.Results: we inflated the unit, and we visually inspected it for 10 seconds, we did not observe any leakage.Then we submerged the unit under water, we did not observe any leakage.We were following massaging the cuff, we squeezed it and we moved the airway line back and forth.We did not detected any leaks during the test.Based on the analysis conducted in the sample provided, the complaint was not confirmed.No corrective actions were taken since the complaint was not confirmed.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
ashton health centre
minneapolis, MN 55442
MDR Report Key13583242
Report Number3012307300-2022-03897
Device Sequence Number12173370
Product Code JOH
UDI-Device Identifier10351688518552
UDI-Public10351688518552
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number67PFPS45
Device Catalogue Number67PFPS45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown